On the Distribution of Certain Algebraic Integers.
Mathematische Zeitschrift, Tome 99 (1967), pp. 28-41
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__99_170762,
author = {Raphael M. Robinson},
title = {On the {Distribution} of {Certain} {Algebraic} {Integers.}},
journal = {Mathematische Zeitschrift},
pages = {28--41},
year = {1967},
volume = {99},
zbl = {0166.05801},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__99_170762/}
}
Raphael M. Robinson. On the Distribution of Certain Algebraic Integers.. Mathematische Zeitschrift, Tome 99 (1967), pp. 28-41. http://geodesic.mathdoc.fr/item/MZ_1967__99_170762/